# SDR SWIA201540734

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION AROUND NUT-PLATE HOLES AT FLOOR EDGE MEMBER LT SIDE AT FS 574.00 TO FS 621.0, C-CHECK, RO 2/19/15.  BLENDED CORROSION ON AFT CARGO SILL  AROUND NUT-PLATES HOLES AT FS574.00 TO FS621.0  REF AMM. ORIGINAL MATERIAL THICKNESS ON CARGO FLOOR SILL WAS .050" REF AMM.  REMAINING MATERIAL THICKNESS WAS .023 AND .027" WAS REMOVED.  BLENDED AREA IS OUT OF LIMITS REF  SRM 53-61-23.  CAMP 11855100, JOB 2801431, OP121 FOR REPLACEMENT CARGO SILL.  WORK DONE IN REF TO SRM.
